MathSciNet Relay Station
MathSciNet bibliographic data
MR1311555 34B15
Dalmasso, Robert Uniqueness of positive and nonnegative solutions of nonlinear equations. Funkcial. Ekvac. 37 (1994), no. 3, 461–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement